# SDR QXEA2010111500734

- Difficulty date: November 11, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 8,685 hours, 9,464 cycles
- Engine: Pwc PW150A
- Engine time: 18,858 hours, 19,870 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Condition: Odor
- Location: Nr 1
- Part time: 18,858 hours, 19,870 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF BURNED OIL COMING THOUGH BLEED AIR SYS.  SMELL REMAINS WITH NR1 BLEED OFF.  OCCURS ON TAKEOFF AND LASTS ABOUT 5 MIN.  REPLACED THE NR1 ENGINE.
